Dans cet article, nous établissons des bornes pour la transformée de Hilbert dyadique (Haar shift) de la forme
In this paper, we seek lower bounds of the dyadic Hilbert transform (Haar shift) of the form
Accepté le :
Publié le :
DOI : 10.5802/afst.1569
Mots-clés : Dyadic Hilbert transform, Haar Shift, BMO
Philippe Jaming 1 ; Elodie Pozzi 1 ; Brett D. Wick 2

@article{AFST_2018_6_27_1_265_0, author = {Philippe Jaming and Elodie Pozzi and Brett D. Wick}, title = {Lower bounds for the {Dyadic} {Hilbert} transform}, journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques}, pages = {265--284}, publisher = {Universit\'e Paul Sabatier, Toulouse}, volume = {Ser. 6, 27}, number = {1}, year = {2018}, doi = {10.5802/afst.1569}, zbl = {1400.42013}, mrnumber = {3771544}, language = {en}, url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1569/} }
TY - JOUR AU - Philippe Jaming AU - Elodie Pozzi AU - Brett D. Wick TI - Lower bounds for the Dyadic Hilbert transform JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2018 SP - 265 EP - 284 VL - 27 IS - 1 PB - Université Paul Sabatier, Toulouse UR - https://afst.centre-mersenne.org/articles/10.5802/afst.1569/ DO - 10.5802/afst.1569 LA - en ID - AFST_2018_6_27_1_265_0 ER -
%0 Journal Article %A Philippe Jaming %A Elodie Pozzi %A Brett D. Wick %T Lower bounds for the Dyadic Hilbert transform %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2018 %P 265-284 %V 27 %N 1 %I Université Paul Sabatier, Toulouse %U https://afst.centre-mersenne.org/articles/10.5802/afst.1569/ %R 10.5802/afst.1569 %G en %F AFST_2018_6_27_1_265_0
Philippe Jaming; Elodie Pozzi; Brett D. Wick. Lower bounds for the Dyadic Hilbert transform. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 27 (2018) no. 1, pp. 265-284. doi : 10.5802/afst.1569. https://afst.centre-mersenne.org/articles/10.5802/afst.1569/
[1] Asymptotic analysis of the SVD of the truncated Hilbert transform with overlap, SIAM J. Math. Anal., Volume 47 (2015) no. 1, pp. 797-824 | DOI | MR
[2] Spectral analysis of the truncated Hilbert transform with overlap, SIAM J. Math. Anal., Volume 46 (2014) no. 1, pp. 192-213 | DOI | MR | Zbl
[3] Lower bounds for the truncated Hilbert transform, Rev. Mat. Iberoam., Volume 32 (2016) no. 1, pp. 23-56 | DOI | MR | Zbl
[4] Variational analysis in Sobolev and BV spaces: applications to PDEs and optimization, Series on Optimization, 6, SIAM, 2006, xii+634 pages | Zbl
[5] Solving the interior problem of computed tomography using a priori knowledge, Inverse Probl., Volume 24 (2008) no. 6 (Article ID 065001, 27 p.) | DOI | MR | Zbl
[6] Direct Methods in the Calculus of Variations, Applied Mathematical Sciences, 78, Springer, 2008, xii+619 pages | MR | Zbl
[7] Truncated Hilbert transform and image reconstruction from limited tomographic data, Inverse Probl., Volume 22 (2006) no. 3, pp. 1037-1053 | DOI | MR | Zbl
[8] On Petermichl’s dyadic shift and the Hilbert transform, C. R. Math., Acad. Sci. Paris, Volume 346 (2008) no. 21–22, pp. 1133-1136 | DOI | MR | Zbl
[9] The sharp weighted bound for general Calderón-Zygmund operators, Ann. Math., Volume 175 (2012) no. 3, pp. 1473-1506 | DOI | Zbl
[10] Singular value decomposition for the truncated Hilbert transform, Inverse Probl., Volume 26 (201) no. 11 (Article ID 115011, 12 p.) | MR | Zbl
[11] Singular value decomposition for the truncated Hilbert transform. II., Inverse Probl., Volume 27 (2011) no. 7 (Article ID 075006, 7 p.) | DOI | MR | Zbl
[12] Stability of the interior problem with polynomial attenuation in the region of interest, Inverse Probl., Volume 28 (2012) no. 6 (Article ID 065022, 28 p.) | DOI | MR | Zbl
[13] Tiny a priori knowledge solves the interior problem in computed tomography, Phys. Med. Biol., Volume 53 (2008) no. 9, pp. 2207-2231 | DOI
[14] The mathematics of computerized tomography, Classics in Applied Mathematics, 32, SIAM, 2007, xvii+222 pages
[15] A Bellman function counterexample to the
[16] The Bellman function, the two-weight Hilbert transform, and embeddings of the model spaces
[17] Dyadic shifts and a logarithmic estimate for Hankel operators with matrix symbol, C. R. Math., Acad. Sci. Paris, Volume 330 (2000) no. 6, pp. 455-460 | DOI | MR | Zbl
[18] The sharp bound for the Hilbert transform on weighted Lebesgue spaces in terms of the classical
[19] Some comments on Fourier analysis, uncertainty and modeling, SIAM Rev., Volume 25 (1983), pp. 379-393 | DOI | MR | Zbl
[20] Integral Equations, Dover Books on Mathematics, Dover publications, 1985, iv+254 pages
[21] Exact interior reconstruction with cone-beam CT, International Journal of Biomedical Imaging, Volume 2007 (2007) (Article ID 10693, 5 p.) | DOI
- Solutions to inverse moment estimation problems in dimension 2, using best constrained approximation, Journal of Approximation Theory, Volume 264 (2021), p. 24 (Id/No 105520) | DOI:10.1016/j.jat.2020.105520 | Zbl:1477.65091
- A remark on the arcsine distribution and the Hilbert transform, The Journal of Fourier Analysis and Applications, Volume 25 (2019) no. 5, pp. 2690-2696 | DOI:10.1007/s00041-019-09678-w | Zbl:1446.44002
- Lower bounds for truncated Fourier and Laplace transforms, Integral Equations and Operator Theory, Volume 87 (2017) no. 4, pp. 529-543 | DOI:10.1007/s00020-017-2364-z | Zbl:1378.42004
Cité par 3 documents. Sources : zbMATH